# SDR DALA2025060204216

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0998694) DURING CURRENT H CHECK AT TECHOPS (QRO) WHILE ACCOMPLISHING ZONAL INSPECTIONS PER 2550-2418/009, THE FUSELAGE EXTERNAL SKIN WAS FOUND CORRODED BETWEEN BSTA 787 AND BSTA 807 AND BETWEEN S-27L AND S-27R. DAMAGE REPAIRED PER ERA 626303-14 REV A.
